I have an addiction doctor who thinks because he saw me after 10yrs come off of high amounts of oxycontin in just one week, and then for over a year i was very much not like myself, but the sysmptoms were similar to biporlar 2, but now its been 2 1/2 years later, and i think i am quite normal now, back to myself,and i think he does too, do you think itw was post actute withdrawal syndrome for a long time?
I dont really know anything about bipolar disorder but I do know that its very possible its just from getting off Oxycontin. It changes your personality and the way you act and do things a lot. When you start taking them you will be much more social and out going but when you stop you will be very much the opposite. It can take a while to get back to normal after stopping. You have to re-learn your way of life and adjust to living without thinking about taking pills. Until then you will not really know how to act when you dont have them in your system.
I do not know if this will help but my Pyschiatrist recomended 2 books written by a Doctor and who alo suffers Bipolar disorder (she preferrs Manic-Depressive) Her name is Kay Redfield Jamison PHD. She was a proffessor at John's Hopkin's teaching hospital. 1st- An unquieted Mind ( I just finished reading) 2nd -Touched by Fire (picking up today) I think if you want to learn about Bipolar disoder this is a good way to start. You could google her or whatever search engine you use and I have seen a few interviews with her. You may be able to get some idea wether it was just a passing thing or more serious. But Bipolar disorder doesn't mean you are one or the other at all times. There could be long stretches of feeling and functioning normal. I hope all is well for you and some of this has helped~Amy Lost in PA~
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2010 • 1 answer
Posted 6 Mar 2010 • 1 answer
Posted 30 Nov 2010 • 4 answers
Posted 6 Mar 2011 • 3 answers
Posted 1 Aug 2011 • 3 answers